Intégrales stochastiques non monotones
Séminaire de probabilités de Strasbourg, Volume 18  (1984), p. 154-171
@article{SPS_1984__18__154_0,
     author = {Zheng, Wei-An and Meyer, Paul-Andr\'e},
     title = {Int\'egrales stochastiques non monotones},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {18},
     year = {1984},
     pages = {154-171},
     zbl = {0541.60044},
     mrnumber = {770957},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1984__18__154_0}
}
Zheng, Wei-An; Meyer, Paul-André. Intégrales stochastiques non monotones. Séminaire de probabilités de Strasbourg, Volume 18 (1984) , pp. 154-171. http://www.numdam.org/item/SPS_1984__18__154_0/

Bismut, J.M.[1], Mécanique Aléatoire. Lecture Notes in Math. n°866 (1981) | Zbl 0457.60002

Kunita, H.[1], On the decomposition of solutions of stochastic differential équations, Proceedings of the Durham Conference on Probability. Lecture Notes in Math. n°851 (1980) | MR 620992 | Zbl 0474.60046